# SDR 0301706301

- Difficulty date: September 4, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 58,836 hours, 8,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND ZONE "C" RIGHT FLOOR PATH EMERGENCY LIGHTS INOP. INSTALLED NEW LIGHT ASSEMBLY AT 29H. OPERATIONAL CHECK GOOD.
